Rocky Mountain Journal of Mathematics

Modified moments and Gaussian quadratures

John C. Wheeler

Full-text: Open access

Article information

Source
Rocky Mountain J. Math. Volume 4, Number 2 (1974), 287-296.

Dates
First available in Project Euclid: 13 August 2009

Permanent link to this document
http://projecteuclid.org/euclid.rmjm/1250130972

Digital Object Identifier
doi:10.1216/RMJ-1974-4-2-287

Mathematical Reviews number (MathSciNet)
MR334466

Zentralblatt MATH identifier
0309.65009

Citation

Wheeler, John C. Modified moments and Gaussian quadratures. Rocky Mountain J. Math. 4 (1974), no. 2, 287--296. doi:10.1216/RMJ-1974-4-2-287. http://projecteuclid.org/euclid.rmjm/1250130972.


Export citation